View Full Version : Adding Seroquel to Wellbutrin and Vyvanse combo?


hoolio
02-27-14, 01:23 AM
I've been on Wellbutrin 300 mg and Vyvanse 60 mg with great success for a couple of years. Recently, due to "situational" effects my depression and sleeping has taken a nose dive.

My doctor has now added Seroquel (generic Quetiapine is what I actually have) to the mix (100 mg for 3 nights, then 200 mg for a week then 300 mg).

Anyone else on this combination? Any thoughts on this combination?

Daydreamin22
03-03-15, 02:21 PM
I just saw the name serequel and wanted to tell you it made me and my friend very tired and depressed. It also made us gain weight. It's notorious for weight gain. Just fyi...

Karamo
03-15-15, 03:31 PM
Seroquel is much more effective in treating mania and has only mild preventive (that means, it won't 'cure' a current depression). I have no idea why someone would prescribe a D2 antagonist to someone who's disorder primarily is due to such deficit...

Seroquel makes "enjoying things" much harder because of it's mechanisms of action and often renders people bedridden due to medication induced fatigue.

aeon
03-15-15, 07:01 PM
It seems an odd choice. Consider discussing mirtazapine with your doctor.

I take a neuro-psycho coctail of dextroamphetamine, bupropion, and mirtazapine, and they play nicely together.

Mirtazapine tends to sedate so it can be helpful before bed. It also stimulates appetite, so if taken during the day it challenges the anorectic quality of dextroamphetamine. It also is efficacious as it regards anxiety.

And it's not a SSRI. Thankfully.


Cheers,
Ian

Robin.B.P
03-16-15, 01:34 AM
I am also using mirtazapine (Remeron) with Vyvanse, in my case i use it to slow my metabolism down. And since i am on Vyvanse it kills my appetite i used to have on mirtazapine alone.
I have also tried Seroquel, and i got so much weight in no time that i quit it.

sarahsweets
03-16-15, 04:37 AM
I know it can be very effective for sleep but I have never been a fan of using antipsychotics purely for sleep. Not that its a bad thing, this is just my opinion.

Abi
03-16-15, 06:13 AM
I agree that mirtazapine/Remeron or benzos or z_drugs would be a better choice than Seroquel. That stuff has a horrid side effect profile.

Karamo
03-16-15, 09:50 AM
Aye. If one really, REALLY wants that permanent tardive dyskinesia, antipsychotics are the way to go though! ;p

Fairshare
06-05-15, 08:03 AM
Yikes, that's a high dose you are on!

I've been on a 60 mg mianserin (my psych prefers this to mirtazapine), 100 mg trazodone, 50-100 mg lamotrigine and 25 mg quetiapine combo for over 2 years.
It helped me quite a bit with my sleep, anxiety and depression issues and the quetiapine soothed my musical ear nicely. I'm still nowhere near sleeping as soundly as a baby, but way better than what I started out with.

The dose you are one is not nearly as high as schizophrenia doses go, but I'd think you're bipolar judging from the amount you are taking which you obviously are not and your profile compares with mine quite favorably - you're suffering from MDD, ADHD and can't sleep properly due to anxiety etc.

Antipsychotics are really nothing to fudge with and if the quetiapine doesn't alleviate your symptoms I'd really consider a serious talk with your psych on what he actually wants to achieve with this high a dose.